# SDR 03FDEA01336

- Difficulty date: August 18, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46607
- Aircraft time: 67,461 hours, 26,911 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: ACM70191
- Condition: Damaged
- Location: Nr 3 A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING- NR 3 AC PACK EXHAUST DUCT REPAIR P/N ACM7019.    FACT  18AUG03  22:55  BFM R  COMPLIED WITH EA 8-2150-72259 AIR CONDITIONING NR 3 AC PACK EXHAUST DUCT REPAIR P/N ACM7019 AT MAE.
